# SDR 98ZZZX3509

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 2060401173
- Condition: Worn
- Location: M/R Driveshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING GEARS WORN BEYOND LIMITS.   REMOVED AND REPLACED.  NORMAL RUN-OUT.
